Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

name is kelly stutts and about to start the OCREVUS

name is kelly stutts and about to start the OCREVUS TREATMENTS for PPMS im having constant battles with all the ailments i have a strong support group that i can lean on but just trying to figure out the best way to cope with the different depressions and constant worries of what can possibly come next
Thu, 25 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Yes thank you, I had my first two doses of ocrevus in September. I have psoriasis and have for years. However they have gotten really bad . On my hands and legs but they are bottom of my feet. I was just wondering if this could be this due to this infusion like a infection

doctor1 MD

I have been on a muscle relaxer last year or so and I m looking for it now. It was white oval pill and I believe it started with Ben or something to that effect. It would really help me now, if I could remember the name to ask the doctor. Could you help me?

doctor1 MD

hi I have been a diabetic for 33 years. I was on pork insulin up until 5 years ago ihad no problems on pork mixtard. then I could no longer get it on nhs they put me on nova mix then after a year being on it I started having loads of hypos.and started loosing lots of weight .it took some time for the doctor to change it . when a doctor finally changed it I was put on solar star and nova rapid .fine for about first year apart from it hurting when I was injecting . but last year ive started having hypos again and loosing loads of wheight. can you suggest a different type of inuslin.i was told by someone they read something in the paper about a new inuslin were those on more than 1 a day. it stopped hypos stoped liver problems and eye problems and you only needed 1 aday but they didn t know what it was called . my doctors don t seem to listen. if I new a name of insulin which would be better I could mention it to my gp thank you heather.

Loading Online Doctors....